Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 9:26 AM CDT for 4 counties in Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 9:26 AM CDT (14:26 UTC)
- Expired
- Sep 7, 2012, 10:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 34 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
957 WUUS53 KILX 071426 SVRILX ILC039-107-113-179-071515- /O.NEW.KILX.SV.W.0116.120907T1426Z-120907T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 926 AM CDT FRI SEP 7 2012 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS... NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS... SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... * UNTIL 1015 AM CDT. * AT 922 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HOPEDALE TO EMDEN...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... CLINTON...MINIER...HARTSBURG...ARMINGTON...STANFORD...ATLANTA... MCLEAN...WAYNESVILLE...HEYWORTH...DOWNS...WAPELLA...LE ROY... LAWNDALE...SHIRLEY...CLINTON LAKE DAM AND MORAINE VIEW STATE PARK. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 135 AND 158. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 132 AND 152. THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 6 AND 21. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4040 8864 4012 8888 4027 8959 4055 8942 TIME...MOT...LOC 1426Z 284DEG 32KT 4045 8936 4027 8950 WIND...HAIL 60MPH 1.00IN $$
3 follow-up statements
317 WWUS53 KILX 071441 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 941 AM CDT FRI SEP 7 2012 ILC039-107-113-179-071515- /O.CON.KILX.SV.W.0116.000000T0000Z-120907T1515Z/ LOGAN IL-MCLEAN IL-TAZEWELL IL-DE WITT IL- 941 AM CDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHERN MCLEAN AND NORTHEASTERN LOGAN COUNTIES UNTIL 1015 AM CDT... AT 939 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM STANFORD TO HARTSBURG...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... CLINTON...ATLANTA...MCLEAN...WAYNESVILLE...HEYWORTH...DOWNS... WAPELLA...LE ROY...LAWNDALE...SHIRLEY...CLINTON LAKE DAM AND MORAINE VIEW STATE PARK. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 135 AND 158. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 132 AND 152. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4023 8941 4052 8927 4040 8864 4012 8888 TIME...MOT...LOC 1441Z 284DEG 32KT 4041 8919 4023 8933 WIND...HAIL 60MPH 1.00IN $$ BARKER
742 WWUS53 KILX 071458 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 958 AM CDT FRI SEP 7 2012 ILC179-071507- /O.CAN.KILX.SV.W.0116.000000T0000Z-120907T1515Z/ TAZEWELL IL- 958 AM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LAT...LON 4024 8925 4043 8910 4040 8864 4018 8883 TIME...MOT...LOC 1457Z 284DEG 32KT 4037 8901 4023 8909 $$ ILC039-107-113-071515- /O.CON.KILX.SV.W.0116.000000T0000Z-120907T1515Z/ LOGAN IL-MCLEAN IL-DE WITT IL- 958 AM CDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN DE WITT...SOUTHERN MCLEAN AND NORTHEASTERN LOGAN COUNTIES UNTIL 1015 AM CDT... AT 956 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEYWORTH TO WAYNESVILLE...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... HEYWORTH...DOWNS...WAPELLA...LE ROY AND MORAINE VIEW STATE PARK. THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 138 AND 154. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 139 AND 152. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4024 8925 4043 8910 4040 8864 4018 8883 TIME...MOT...LOC 1457Z 284DEG 32KT 4037 8901 4023 8909 WIND...HAIL 60MPH 1.00IN $$ BARKER
089 WWUS53 KILX 071514 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1014 AM CDT FRI SEP 7 2012 ILC039-107-113-071525- /O.EXP.KILX.SV.W.0116.000000T0000Z-120907T1515Z/ LOGAN IL-MCLEAN IL-DE WITT IL- 1014 AM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DE WITT... SOUTHERN MCLEAN AND NORTHEASTERN LOGAN COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4024 8925 4043 8910 4040 8864 4018 8883 TIME...MOT...LOC 1515Z 284DEG 32KT 4029 8882 4015 8890 $$ BARKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:58 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 7, 6:58 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 658 AM CDT FRI SEP 7 2012 .DISCUSSION... ISSUED 330 AM CDT FRI SEP 7 2012 SHORT TERM...TODAY THROUGH SUNDAY NIGHT ANOTHER ROUND OF WIDESPREAD HEAVY RAINS EXPECTED OVER CENTRAL AND SE IL TODAY INTO THIS EVENING WITH 1-1.5 INCHES EXPECTED AND HIGHEST AMOUNTS IN SE IL. FLASH FLOOD GUIDANCE VALUES ARE AROUND 2 INCHES PER HOUR AND 2.5-3.5 INCHES PER 6 HOURS SO STILL FAIRLY HIGH SO WILL NOT NEED A FLASH FLOOD WATCH AND STILL IN A D1-D2 DROUGHT. SO THIS WILL BE BENEFICIAL RAINS TO MUCH OF AREA. SPC HAS SLIGHT RISK OF SEVERE STORMS SE OF I-55 THIS AFTERNOON AND EARLY EVENING WITH 30% RISK OF DAMAGING WIND GUSTS...15% RISK OF LARGE HAIL AND 2-5% RISK OF TORNADOES. AIRMASS QUITE UNSTABLE OVER THIS AREA THIS AFTERNOON WITH MLCAPES OF 3000-3500 J/KG AND MODERATE WIND SHEAR AND A STRENGTHENING COLD FRONT PLOWING SE THROUGH CENTRAL IL AND EXITING SE IL BY MID EVENING. MCS OVER EASTERN IA INTO FAR NW IL SHOULD TRACK ESE INTO THE IL RIVER VALLEY EARLY THIS MORNING AND INTO CENTRAL IL LATER THIS MORNING. BUT MAIN SHOW WILL BE THIS AFTERNOON AND EARLY EVENING. HIGHS TRICKY TODAY DEPENDING ON AMOUNT OF CLOUD COVER AND CONVECTION. HAVE UPPER 70S NW OF THE IL RIVER AND UPPER 80S IN FAR SE IL NEAR THE WABASH RIVER. CONVECTION CHANCES DIMINISH FROM NW TO SE BEHIND THE COLD FRONT DURING TONIGHT AND THEN DRY WEATHER EXPECTED THIS WEEKEND WITH MUCH COOLER TEMPS WITH HIGHS IN THE LOWER 70S SAT AND IN THE MID 70S SUNDAY. BELOW NORMAL TEMPS DUE TO STRONG UPPER LEVEL TROF OVER THE EASTERN STATES WHICH PULLS AWAY FROM IL DURING EARLY NEXT WORK WEEK. LONG TERM...MONDAY THROUGH THURSDAY NIGHT QUIET WEATHER GENERALLY EXPECTED DURING EARLY AND MIDDLE PART OF NEXT WEEK ALONG WITH BELOW NORMAL TEMPS EARLY IN THE WEEK WARMING TO ABOVE NORMAL BY TUE/WED. EXTENDED MODELS LIKE THE GFS AND ECMWF ARE SIMILAR IN SHOWING A STRONG UPPER LEVEL RIDGE BUILDING INTO THE MID MS VALLEY BY TUE AND SURFACE HIGH PRESSURE DRIFTING INTO THE EASTERN STATES WITH A SOUTHERLY FLOW OF WARMER AND GRADUALLY MORE HUMID AIR RETURNING TO IL BY THE MIDDLE OF NEXT WEEK. A NORTHERN STREAM SHORT WAVE BRINGS A WEAKENING FRONT SE INTO IL NEXT THU AND GFS IS MORE AGGRESSIVE WITH QPF FIELDS AS USUAL WHILE ECMWF KEEPS CENTRAL/SE IL DRY NEXT WEEK. WILL TONE DOWN ALLBLEND POPS A BIT WITH JUST SLIGHT CHANCES OF CONVECTION OVER THE IL RIVER VALLEY NEXT THU AND THU NIGHT. KH && .AVIATION... ISSUED 658 AM CDT FRI SEP 7 2012 A COLD FRONT WILL SWEEP THROUGH THE CENTRAL ILLINOIS TERMINALS LATER TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SPREAD ACROSS THE REGION FOR SEVERAL HOURS...WITH CIGS EVENTUALLY FALLING TO LOW END MVFR OR IFR CONDITIONS BY THE TIME THE FRONT CLEARS THE AREA BY LATE AFTERNOON OR EARLY EVENING. TIMING/COVERAGE OF THUNDERSTORMS IS TOO LOW TO GO ABOVE A VICINITY MENTION AT THIS TIME. CIGS/VSBYS SHOULD REMAIN OR BECOME IFR OR LOW END MVFR FOR THE REST OF THE NIGHT BEHIND THE FRONT. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 7, 6:17 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 617 AM CDT FRI SEP 7 2012 ILZ027>031-036-037-040-041-047>050-081100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 617 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING AHEAD OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061>063-066>068-071>073-081100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 617 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING AHEAD OF A COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY BETWEEN 3 PM AND 8 PM. BAK
In the hours before
Local storm report, Sep 7, 7:38 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HAIL GALESBURG 40.95N 90.38W
09/07/2012 E0.50 INCH KNOX IL MESONET
0705 AM HAIL 1 N ABINGDON 40.82N 90.40W
09/07/2012 E0.75 INCH KNOX IL MESONET
&&
BAKLocal storm report, Sep 7, 7:42 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HAIL GERMANTOWN HILLS 40.77N 89.47W
09/07/2012 E0.25 INCH WOODFORD IL EMERGENCY MNGR
&&
BAKLocal storm report, Sep 7, 7:47 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM HAIL WASHINGTON 40.70N 89.44W
09/07/2012 E0.75 INCH TAZEWELL IL TRAINED SPOTTER
&&
BAKSpecial weather statement, Sep 7, 9:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT FRI SEP 7 2012
ILZ037-038-042-043-071500-
DE WITT-LOGAN-MCLEAN-TAZEWELL-
914 AM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...SOUTHEASTERN
TAZEWELL...SOUTHWESTERN MCLEAN AND WESTERN DE WITT COUNTIES UNTIL
1000 AM CDT...
AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TREMONT TO SAN
JOSE...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HOPEDALE...
EMDEN...
MINIER...
HARTSBURG...
ARMINGTON...
ATLANTA...
OTHER LOCATIONS AFFECTED INCLUDE...DILLON AND LAWNDALE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4038 8915 4014 8914 4028 8960 4032 8961
4032 8972 4035 8972 4061 8954
TIME...MOT...LOC 1414Z 297DEG 31KT 4049 8948 4032 8961
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:14 AM CDT | Special Weather Statement | ILX | Tazewell | 46 min |
| Sep 7, 9:48 AM CDT | Special Weather Statement | ILX | Cass | 42 min |
| Sep 7, 11:30 AM CDT | Special Weather Statement | ILX | Champaign | 60 min |
| Sep 7, 12:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 18 min |
| Sep 7, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 40 min |
| Sep 7, 2:28 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 37 min |
| Sep 7, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 41 min |
| Sep 7, 3:17 PM CDT | Special Weather Statement | ILX | Clark | 28 min |
| Sep 7, 4:40 PM CDT | Special Weather Statement | ILX | Macon, Moultrie | 50 min |
| Sep 7, 5:16 PM CDT | Special Weather Statement | ILX | Douglas, Edgar, Moultrie | 59 min |
| Sep 7, 5:22 PM CDT | Special Weather Statement | ILX | Shelby | 53 min |
| Sep 7, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 39 min |
| Sep 7, 6:05 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 40 min |
| Sep 7, 6:12 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 45 min |
| Sep 7, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 61 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | ILX | Clark, Edgar | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.